MAUDE Adverse Event Report: PTS DIAGNOSTICS CARDIOCHEK PLUS ANALYZER; CLINCAL CHEMISTRY ANALYZER

PTS DIAGNOSTICS CARDIOCHEK PLUS ANALYZER; CLINCAL CHEMISTRY ANALYZER
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether the device may have malfunctioned, as the allegation could not be duplicated.It is known that improper insertion of batteries - in any device - may result in overheating, battery leakage, etc., which is stated in the labeling of most battery manufacturers.
 
Event or Problem Description
There were no allegations of patient/user harm.There were no allegations of incorrect results.This report is being submitted out of an abundance of caution.The customer reported that the reported analyzer became warm to touch.

Brand Name
CARDIOCHEK PLUS ANALYZER
Common Device Name
CLINCAL CHEMISTRY ANALYZER
Manufacturer (Section D)
PTS DIAGNOSTICS
4600 anson blvd
whitestown IN 46075
Manufacturer (Section G)
PTS DIAGNOSTICS
4600 anson blvd
whitestown IN 46075
Manufacturer Contact
randall cundiff
4600 anson blvd
whitestown, IN 46075
MDR Report Key23641291
Report Number1836135-2025-00018
Device Sequence Number15932153
Product Code CGA
UDI-Device Identifier00381932701013
UDI-Public(01)00381932701013(8012)1.12
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K140068
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/14/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2025
Initial Report FDA Received Date11/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown